Approximate Singular Solutions of Nonlinear Equations and a Numerical Method of Proving thier Existence

Yuchi Kanzawa, Shin'ichi Oishi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)29-32
JournalProc. 1997 International Symposium on Scientific Computing, Computer Arithmertic and Validated Numerics
Publication statusPublished - 1997 Sep 1

Cite this

@article{2f700f7f92cf45b19e2b2b27d90c65f5,
title = "Approximate Singular Solutions of Nonlinear Equations and a Numerical Method of Proving thier Existence",
author = "Yuchi Kanzawa and Shin'ichi Oishi",
year = "1997",
month = "9",
day = "1",
language = "English",
pages = "29--32",
journal = "Proc. 1997 International Symposium on Scientific Computing, Computer Arithmertic and Validated Numerics",

}

TY - JOUR

T1 - Approximate Singular Solutions of Nonlinear Equations and a Numerical Method of Proving thier Existence

AU - Kanzawa, Yuchi

AU - Oishi, Shin'ichi

PY - 1997/9/1

Y1 - 1997/9/1

M3 - Article

SP - 29

EP - 32

JO - Proc. 1997 International Symposium on Scientific Computing, Computer Arithmertic and Validated Numerics

JF - Proc. 1997 International Symposium on Scientific Computing, Computer Arithmertic and Validated Numerics

ER -